Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain, pus from anus. On antibiotic tablets. Surgery to remove fistula done. Treatment?

Hi Doctor , I have undergone fistula-in-ano surgery 6 months agao. I am using Antibatic tablets ...not applying any ointment on the sergery area as per doctor prescription...But I am not seeing any result so far...It is painful always and pus will come on continewsly.....Do I need to change any tablet or do I need to apply any ointment.How many days it will take to heal. Your suggestions will be greatful for me Thanks in advance.. Regards
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Fistula-in-ano is treated surgically. No definitive medical therapy is available for this condition;
however, long-term antibiotic prophylaxis and infliximab may have a role in recurrent fistulas, as it takes longer to heal.
Sitz baths, analgesics, and stool-bulking agents (eg, bran, psyllium products) are used in follow-up care.
The life with a fistula can be normal if sepsis/infection is avoided.
Recurrence is common and can sometimes be very frustrating for both patient and surgeon. It is not unusual for some unfortunate patients to have to undergo many repeat examinations under anaesthetic and fistulotomies.

keep continue with ur medicines as advised by ur treating surgeon, and do take sits bath as mentioned earlier and get re-evaluated by ur surgeon.

It wouldbe much helpful to u if u mentioned ur procedure done for fistula in ano..


tc regards
Answered: Sat, 21 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor